# SDR ASAA2019060529924

- Difficulty date: June 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725667700000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 1 BETWEEN RIBS 20 AND 19 LT WING, UPPER SKIN APPROXIMATELY 15% MATERIAL LOSS FOUND USING PHASE ARRAY INSPECTION, MARKED. LOCATION 1 SHOWN ON MIAMI NDT REPORTING FORM ATTACHED TO ROUTINE CARD. GROUNDED - YES. ACCOMPLISHED REPAIR TO LEFT WING UPPER SKIN T/E BETWEEN RIBS 19 LT AND 20 LT IAW EA : A319-57EA-00016, REV. 01 AND REPAIR DRAWING R572-58616, REV. J. REPAIR IS CATEGORY B AND REQUIRES A DVI AT INSPECTION THRESHOLD OF 48,000 FC AND SUBSEQUENT INSPECTION AT INTERVALS OF 9,000 FC.
